Journal of Integral Equations and Applications

The Journal of Integral Equations and Applications is published by the Rocky Mountain Mathematics Consortium. The journal is an international journal devoted to research in the general area of integral equations and their applications.

Top downloads over the last seven days

A Survey of Numerical Methods for Solving Nonlinear Integral EquationsKendall E. AtkinsonVolume 4, Number 1 (1992)
Spectrum of a viscoelastic boundary damping modelW. Desch, E. Fašangová, J. Milota, and G. PropstVolume 23, Number 4 (2011)
Existence and approximations of solutions to some fractional order functional integral equationsM. Muslim and A.K. NandakumaranVolume 22, Number 1 (2010)
Multilevel augmentation methods for nonlinear boundary integral equations II: Accelerated quadratures and Newton iterationsXiangling Chen, Zhongying Chen, Bin Wu, and Yuesheng XuVolume 24, Number 4 (2012)
Solution of Volterra Integro-Differential Equations with Generalized Mittag-Leffler Function in the KernelsAnatoly A. Kilbas, Megumi Saigo, and R.K. SaxenaVolume 14, Number 4 (2002)
  • ISSN: 0897-3962 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics, Applied Mathematics
  • Full text available in Euclid: 1988--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/jiea